# SDR GTIA2024011537777

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 31,493 hours, 14,290 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757065005500
- Part serial: TB16426
- Condition: Damaged
- Location: Rt Wing
- Part time: 31,493 hours, 14,290 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN COMPOUND ON TRAILING EDGE INBOARD FLAP RH WING.  RAF 3337355-01 GENERATED.  SDR GENERATED. -REPAIRED TRAILING EDGE IB FLAP RH WING IAW EA #57-0002-24 PART 1 PART A AND EC EA #5752-2405
